# SDR CALA2025112711508

- Difficulty date: November 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 64,830 hours, 26,916 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209205
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FUEL PANEL 532RB STRINGER U9 HAS A CRACK IN END OF STRINGER AND APPEARS TO END IN FASTENER HOLE.  REPAIRED L/W U9 STRINGER END IAW UAL ECRA 5720-03581 REV ORIGINAL USING FASTENER OPTION C AND UAL AVO INT-11172025-0411-1 WITH NO DEVIATIONS
